# SDR ABXA050343

- Difficulty date: October 31, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 854
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO STA 834, BUTT LINE 0, 4 FASTENERS MIS-DRILLED IN TOP OF CENTER WING SKIN ON TANK.  MIS-DRILLED HOLES CLEANED UP, HOLES OPENED UP TO 0.312" AND 0.308", FASTENERS INSTALLED IAW DC8 SRM 51-1-20 ON SPLICE DOUBLER INSTALLATION.
